Sturm-Liouville operators with Coulomb potential which have discontinuity conditions inside an interval


Amirov R. , Topsakal N.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.19, no.12, pp.923-937, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 12
  • Publication Date: 2008
  • Doi Number: 10.1080/10652460802420386
  • Title of Journal : INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
  • Page Numbers: pp.923-937

Abstract

In this study, transformation operators, some properties of kernels and properties of spectral characteristics are studied for Sturm-Liouville operators with the Coulomb potential which have discontinuity conditions inside a finite interval.